# SDR ASOA201201259

- Difficulty date: March 27, 2012
- Submitted: April 16, 2012
- Operation: Air carrier
- Aircraft: N842AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7304
- Aircraft time: 30,217 hours, 26,788 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Pax Doorway
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR THRESHOLD VERTICAL FLOOR SUPPORT HAS MINOR CORROSION.  FOUND TO BE OUT OF LIMITS IAW SRM 53-00-00.    REMOVED AND REPLACED FLOOR SUPPORT IAW SRM 51-42-06 AND 51-42-13.
